Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

High blood sugar levels. Taking gemer, experiencing headaches, fatigue. Causes?

I am 30 years , 188 cms tall and 115 kgs . i Did a random blood sugar test and my sugar level was 390, i started taking gemer 1 tablet 1/2 in the morning and 1/2 at night. it has been 1 month and now my sugar levels are back to normal. im still taking the medicine. Doctor has asked me to exercise daily and I have started exercising now, but im getting headaches and fatigue the entire day. I do not have this problem when i do not exercise
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Exercise is necessary to maintain health
But with exercise u have to take proper healthy food
Some times due to extra and stranious exercise can cause fatigue and headche
Take healthy food and sleep
Thank u
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor